# SDR DL757952929

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, NR 2 PYLON STRUT SKIN HFEC SHOWS CRACK INDICATIONS.  REMOVED DAMAGE PER SRM 54-51-01.  FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER PER SRM 54-51-01.
